Orientational order in simple dipolar fluids: Density-functional theory and absolute-stability conditions - Sorbonne Université Access content directly
Journal Articles Physical Review E Year : 1993

Orientational order in simple dipolar fluids: Density-functional theory and absolute-stability conditions

Dongqing Wei
  • Function : Author
A. Perera
No file

Dates and versions

hal-04332086 , version 1 (08-12-2023)

Identifiers

Cite

Dongqing Wei, G. Patey, A. Perera. Orientational order in simple dipolar fluids: Density-functional theory and absolute-stability conditions. Physical Review E , 1993, 47 (1), pp.506-512. ⟨10.1103/PhysRevE.47.506⟩. ⟨hal-04332086⟩
3 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More